# SDR AWXA0001840

- Difficulty date: June 8, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 37,046 hours, 17,208 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Part serial: 8792
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DTW - unscheduled landing - 6/7/01 - FLT 55 - en route from JFK to LAS the First Officer's NR 1 window outer pane cracked and the aircraft diverted to DTW making an uneventful landing.  window changed and aircraft returned to service.
